# SDR O2GA2015090283801

- Difficulty date: August 25, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N838UP
- Make and model: Beech B300
- Aircraft serial: FL980
- Aircraft time: 407 hours, 339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 5043006127
- Condition: Defective
- Location: Entry Door
- Part time: 407 hours, 339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DOOR UNLOCKED ANNUNCIATION CAME ON.  CREW FOLLOWED EMER CHECKLIST PROCEDURES, DECLARED AN EMER LANDING & DIVERTED.  TROUBLE SHOT THE DISCREPANCY TO A BAD MAIN ENTRY DOOR SEAL.  THE MAIN ENTRY DOOR SEAL WAS DEFERRED IAW THE MEL.  ACFT WAS MOVED FOR SEAL REPLACEMENT.  MAIN ENTRY DOOR SEAL WAS REPLACED.  OPERATIONS CHECK PERFORMED & THE ACFT WAS RETURNED TO SERVICE.
